# SDR AALA20030659

- Difficulty date: June 13, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, LEFT FORWARD FIRST CLASS GALLEY EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LEFT FORWARD FIRST CLASS GALLEY EMERGENCY EXIT LIGHT ASSEMBLY.  SYSTEM GROND CHECKED NORMAL OPERATION.  (M)
